• Home
  • Codral Relief Max Strength - 6 Signs Cold & Flu Hot Drink - 10 Pack
Image for Codral Relief Max Strength - 6 Signs Cold & Flu Hot Drink - 10 Pack from Amcal
+ / - Hover over image to Zoom

Codral Relief Max Strength - 6 Signs Cold & Flu Hot Drink - 10 Pack

Fast, soothing relief that relieves cold and flu symptoms.

$15.49
Unavailable - Check In Store
Home Delivery
Click & Collect

Product Information

Headaches, fever, body aches and pain, blocked and runny nose, sore throat, and chesty cough.
Treatment
Sore Throat, Headache, Cold & Flu
Warnings
Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Product Type
Sachets

Ingredients

Paracetamol 1000mg, Guaiphenesin 200mg, Phenylephrine Hydrochloride 12.2mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 298ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From